Opuscula Math. 33, no. 4 (2013), 615-630
http://dx.doi.org/10.7494/OpMath.2013.33.4.615

 
Opuscula Mathematica

Global existence and asymptotic behavior for a nonlinear degenerate SIS model

Tarik Ali Ziane

Abstract. In this paper we investigate the global existence and asymptotic behavior of a reaction diffusion system with degenerate diffusion arising in the modeling and the spatial spread of an epidemic disease.

Keywords: reaction diffusion systems, degenerate diffusion, global existence, asymptotic behavior, population dynamics.

Mathematics Subject Classification: 35K55, 35K57, 35K65, 35B40, 92D30.

Full text (pdf)

Opuscula Mathematica - cover

Cite this article as:
Tarik Ali Ziane, Global existence and asymptotic behavior for a nonlinear degenerate SIS model, Opuscula Math. 33, no. 4 (2013), 615-630, http://dx.doi.org/10.7494/OpMath.2013.33.4.615

Download this article's citation as:
a .bib file (BibTeX),
a .ris file (RefMan),
a .enw file (EndNote)
or export to RefWorks.

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.